# SDR SWIA971898

- Difficulty date: July 21, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 27,892 hours, 34,994 cycles
- Engine: Pwa PW118B
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Failed
- Location: Hsi
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

CAPTAIN HSI DISPLAYED YELLOW FAILED AND NAV FLAGGED FOR NR 1 VOR.  RETURNED TO SLC.  INSTALLED SERVICEABLE HPU-74 IN NR 1 POSITION.  NO FLAGS OR ''''FAIL'''' MESSAGE.  CHECKS GOOD IAW 34-22-05.  P/N ON:  622-6198-103, S/N:  2241, S/N OFF:  2234.
